Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 220, NWS North Platte, NE

July 25, 2015Chase County, Hayes County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 25, 2015, 4:35 PM MDT for Chase County, Hayes County, Nebraska. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2015, 4:35 PM MDT (22:35 UTC)
Expired
Jul 25, 2015, 5:15 PM MDT
In force
40 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chase County, NE, Hayes County, NE

The radar

The Goodland radar (KGLD), 124 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 4:40 PM MDTHAIL 0.881 Ssw Wauneta, NEIN ADDITION TO THE NICKEL SIZE HAIL, WINDS GUSTED TO 30-40 MPH
Jul 25, 4:40 PM MDTHAIL 1.251 S Wauneta, NEDELAYED REPORT
Jul 25, 4:50 PM MDTHAIL 32 S Wauneta, NEHAIL RANGED FROM GOLF BALL TO TEA CUP SIZE HAIL.
Jul 25, 5:00 PM MDTHAIL 14 Sse Wauneta, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.6 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
181 J/kg
Mixed-layer CIN
-343 J/kg
Mixed-layer LCL
1375 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WUUS53 KLBF 252235
SVRLBF
NEC029-085-252315-
/O.NEW.KLBF.SV.W.0220.150725T2235Z-150725T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
535 PM CDT SAT JUL 25 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CHASE COUNTY IN SOUTHWESTERN NEBRASKA...
  SOUTHWESTERN HAYES COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 615 PM CDT/515 PM MDT/

* AT 535 PM CDT /435 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER
  WAUNETA...OR 15 MILES SOUTHEAST OF IMPERIAL...MOVING EAST AT 15
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WAUNETA AND HAMLET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4036 10148 4054 10148 4055 10147 4060 10104
      4035 10104 4035 10135
TIME...MOT...LOC 2235Z 270DEG 14KT 4041 10138 

HAIL...1.00IN
WIND...60MPH
 
$$

BUTTLER
4 follow-up statements
046 
WWUS53 KLBF 252254
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
554 PM CDT SAT JUL 25 2015

NEC029-085-252315-
/O.CON.KLBF.SV.W.0220.000000T0000Z-150725T2315Z/
CHASE NE-HAYES NE-
554 PM CDT SAT JUL 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
CDT/515 PM MDT/ FOR SOUTHEASTERN CHASE AND SOUTHWESTERN HAYES
COUNTIES...

AT 553 PM CDT /453 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED OVER 
WAUNETA...OR 17 MILES SOUTHEAST OF IMPERIAL...MOVING EAST SOUTHEAST 
AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WAUNETA AND HAMLET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4036 10148 4054 10148 4055 10147 4060 10104
      4035 10104 4035 10135
TIME...MOT...LOC 2253Z 285DEG 13KT 4038 10135 

HAIL...1.00IN
WIND...60MPH
 
$$

BUTTLER
912 
WWUS53 KLBF 252259
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
559 PM CDT SAT JUL 25 2015

NEC029-085-252315-
/O.CON.KLBF.SV.W.0220.000000T0000Z-150725T2315Z/
CHASE NE-HAYES NE-
559 PM CDT SAT JUL 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
CDT/515 PM MDT/ FOR SOUTHEASTERN CHASE AND SOUTHWESTERN HAYES
COUNTIES...

AT 558 PM CDT /458 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WAUNETA...OR 19 MILES SOUTHWEST OF HAYES CENTER...MOVING EAST AT 15
MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WAUNETA AND HAMLET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AT 457 PM MDT...TEACUP SIZED HAIL WAS REPORTED 2 MILES SOUTH OF 
WAUNETA. 

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4036 10148 4054 10148 4055 10147 4060 10104
      4035 10104 4035 10135
TIME...MOT...LOC 2258Z 289DEG 14KT 4037 10133 

HAIL...2.00IN
WIND...60MPH
 
$$

BUTTLER
428 
WWUS53 KLBF 252302
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
602 PM CDT SAT JUL 25 2015

NEC029-085-252315-
/O.CON.KLBF.SV.W.0220.000000T0000Z-150725T2315Z/
CHASE NE-HAYES NE-
602 PM CDT SAT JUL 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM
CDT/515 PM MDT/ FOR SOUTHEASTERN CHASE AND SOUTHWESTERN HAYES
COUNTIES...

AT 601 PM CDT /501 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WAUNETA...OR 19 MILES SOUTHWEST OF HAYES CENTER...MOVING SOUTHEAST AT
15 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...THREE INCH HAIL. 

SOURCE...PUBLIC. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
         EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO 
         ROOFS...SIDING AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
WAUNETA AND HAMLET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4036 10148 4054 10148 4055 10147 4060 10104
      4035 10104 4035 10135
TIME...MOT...LOC 2301Z 295DEG 14KT 4035 10132 

HAIL...3.00IN
WIND...<50MPH
 
$$

BUTTLER
601 
WWUS53 KLBF 252313
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
613 PM CDT SAT JUL 25 2015

NEC029-085-252322-
/O.EXP.KLBF.SV.W.0220.000000T0000Z-150725T2315Z/
CHASE NE-HAYES NE-
613 PM CDT SAT JUL 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHASE AND
SOUTHWESTERN HAYES COUNTIES WILL EXPIRE AT 615 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN 
IS STILL POSSIBLE WITH THIS THUNDERSTORM ACROSS SOUTHEASTERN CHASE 
AND SOUTHWESTERN HAYES COUNTY. A FLASH FLOOD WARNING IS IN EFFECT 
UNTIL 915 PM CDT (815 PM MDT) FOR THESE AREAS.

LAT...LON 4036 10148 4054 10148 4055 10147 4060 10104
      4035 10104 4035 10135
TIME...MOT...LOC 2310Z 270DEG 14KT 4035 10132 

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:33 PM MDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jul 25, 2:33 PM MDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CDT SAT JUL 25 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 333 PM CDT SAT JUL 25 2015

NEAR TERM MODEL GUIDANCE INDICATES THE POTENTIAL OF A CONVECTIVE
CLUSTER DROPPING SOUTHEAST FROM CENTRAL SOUTH DAKOTA...IMPACTING
ADJACENT PORTIONS OF NORTH CENTRAL NEBRASKA THIS EVENING AND
TONIGHT. LATEST MESOANALYSIS WITH SUPPORT FROM THE 25.18Z NAM
CURRENTLY SUGGESTS A MODERATE TO STRONGLY UNSTABLE ATMOSPHERE...WITH
BETTER THAN 40-45KTS OF DEEP SHEAR FOR STORM ROTATION.  IN
ADDITION...THE OPERATIONAL EMC RAP INDICATES ONLY A WEAK CAP
PRESENT. BUT THE MAJORITY OF THE GUIDANCE HOLDS OFF CONVECTION UNTIL
AFTER 06Z TONIGHT ACROSS NORTH CENTRAL NEBRASKA WHEN LOWER
TROPOSPHERIC WAA PROMOTES UPSCALE GROWTH OF STORMS ACROSS SOUTH
CENTRAL SD INTO A MCS. HEAVY RAINFALL MAY BE A CONCERN IF THE
SOLUTION VERIFIES AS PWATS INCREASE IN EXCESS OF 1.75" ACROSS NORTH
CENTRAL NEBRASKA.  ELEVATED CAPE OVERNIGHT REMAINS MODERATE TO
STRONGLY UNSTABLE...SO HAIL AND WIND WOULD BE A CONCERN AS WELL.

THERE ARE ADDITIONAL HINTS AT CONVECTION ALONG A WEAK FRONT ACROSS
THE PANHANDLE...WHICH MAY DRIFT EAST INTO THE SANDHILLS REGION THIS
EVENING.  ONCE AGAIN...SUFFICIENT CAPE AND SHEAR WOULD PROMOTE
STRONG TO SEVERE STORMS...BUT WARM TEMPERATURES ALOFT MAY CAP
ADDITIONAL DEVELOPMENT.

STORM CHANCES ARE SLIGHT FOR SUNDAY...WITH ONLY A MARGINAL RISK OF
SEVERE WEATHER ACROSS THE EASTERN PANHANDLE AND POSSIBLY WESTERN
SANDHILLS WHERE STEEP LAPSE RATES...2000-3000 J/KG OF SBCAPE AND
30KTS OF 0-6KM SHEAR IS FORECAST TO EXIST.  CURRENT THINKING IS THAT
A WEAK DISTURBANCE WILL KICK OFF STORMS ACROSS THE HIGH
PLAINS...LEAVING THE EASTERN PANHANDLE MAINLY DRY THROUGH THE
AFTERNOON.

NUMERICAL GUIDANCE INDICATES A RETURN OF LOWER TO MID-90S ACROSS
MUCH OF THE FORECAST AREA ON SUNDAY...HOWEVER APPARENT TEMPERATURES
ARE NOT FORECAST TO REACH CRITERIA ACROSS OUR ZONES.  WILL MONITOR.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 333 PM CDT SAT JUL 25 2015

A SURFACE TROUGH WILL REMAIN LOCATED IN THE EASTERN PANHANDLE
SUNDAY EVENING. DEEP LAYER SHEAR OF 20 TO 30 KTS WOULD BE
SUPPORTIVE OF A FEW STRONG STORMS WEST OF VTN THROUGH BBW.
DUE TO FAIR AGREEMENT BTWN THE NAM AND GFS...INCREASED POPS TO
30-40 PERCENT OVERNIGHT.

MONDAY AND MONDAY NIGHT...THE APPROACHING UPPER TROUGH WILL BRING
STEEP MID LEVEL LAPSE RATES AND A FOCUS FOR STORMS AS A SERIES OF
DISTURBANCE TRACK NORTHEAST FROM COLORADO. A COLD FRONT WILL ALSO
WORK INTO THE NWRN HALF OF THE FA AFTER MIDNIGHT. A FEW STRONG
STORMS AGAIN POSSIBLE ACROSS CNTRL AND EASTERN ZONES.

ON TUESDAY...A COLD FRONT WILL PUSH THROUGH FOR A CHANCE OF
SHOWERS AND THUNDERSTORMS ACROSS THE SERN ZONES. MODELS HAVE
TRENDED FASTER WITH THE FRONT...SO LOWER HIGHS A FEW DEGREES AND
MOVED POPS FURTHER SOUTHEAST AS WELL.

DRY CONDITIONS EXPECTED WEDNESDAY AND WEDNESDAY NIGHT WITH
SURFACE HIGH PRESSURE AND A DRIER AIRMASS IN PLACE. A RETURN OF
MOISTURE IN NW FLOW ALOFT TO BRING AT LEAST A SLIGHT CHANCE BY
THURSDAY...FRIDAY...AND SATURDAY. COVERAGE HOWEVER LOOKS ISOLATED
AT BEST.

TEMPERATURES WILL RANGE FROM 92 TO 98 MONDAY...COOLING TO LOWER
80S NW TO THE UPPER 80S SOUTHEAST ON TUESDAY...THEN MID 80S
WEDNESDAY. THE UPPER 80S ON THURSDAY WILL WARM TO THE LOWER 90S
FRIDAY AND SATURDAY AS THE UPPER RIDGE BECOMES ESTABLISHED IN THE
DESERT SOUTHWEST.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1221 PM CDT SAT JUL 25 2015

FOR THE 18Z TAF ISSUANCE. FORECAST CONFIDENCE IN WHERE AND WHEN
CONVECTION DEVELOPS THIS AFTERNOON IS LOWER THAN AVERAGE. THAT
BEING SAID...A FEW SHOWERS ARE DEVELOPING TO THE WEST OF
KLBF...WITH A STRONGER THUNDERSTORM OVER KONL. ATTM THE BEST
FOCUS OF ADDITIONAL STORM DEVELOPMENT LOOKS TO LIE TO THE EAST OF
BOTH KLBF AND KVTN THIS AFTERNOON. EASTERN TERMINALS SUCH AS
KANW...KONL...AND/OR KBBW MAY SEE A STRONG OR SEVERE THUNDERSTORM
THIS AFTERNOON. OTHERWISE THE LATEST GUIDANCE INDICATES A 1/4SM
FOG AT KVTN AFTER 09Z SUNDAY MORNING...THIS WAS DISCOUNTED FOR
NOW...BUT WILL BE MONITORED IN FUTURE FORECASTS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...JACOBS
SHORT TERM...JACOBS
LONG TERM...ROBERG
AVIATION...JACOBS
Hazardous weather outlook, Jul 25, 3:08 PM MDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
408 PM CDT SAT JUL 25 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-262115-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
408 PM CDT SAT JUL 25 2015 /308 PM MDT SAT JUL 25 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS NORTHERN NEBRASKA
THIS EVENING AND OVERNIGHT. HEAVY RAINFALL...LARGE HAIL AND STRONG
WIND GUSTS ARE POSSIBLE AS STORMS DROP SOUTHEAST FROM SOUTH DAKOTA
ACROSS NORTH CENTRAL NEBRASKA. A MARGINAL RISK OF STORMS ARE
FORECAST ELSEWHERE THIS EVENING...HOWEVER STORMS WILL BE ISOLATED
AT BEST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STORMS ARE POSSIBLE SUNDAY AND MONDAY ACROSS THE OUTLOOK
AREA...HOWEVER WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER SPOTTERS ACROSS
NORTH CENTRAL NEBRASKA ARE ASKED TO MONITOR STORMS LATE THIS
EVENING AND REPORT ANY SEVERE HAIL OR WIND TO THE NATIONAL WEATHER
SERVICE IN NORTH PLATTE.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 6:20 PM MDTSpecial Weather StatementLBFLincoln40 min
Jul 24, 6:23 PM MDTSevere Thunderstorm WarningLBFLincoln37 min
Jul 24, 6:50 PM MDTSpecial Weather StatementLBFLincoln25 min
Jul 24, 6:59 PM MDTSevere Thunderstorm WarningLBFCuster, Lincoln31 min
Jul 24, 7:12 PM MDTSpecial Weather StatementLBFChase48 min
Jul 24, 7:24 PM MDTSpecial Weather StatementLBFCuster51 min
Jul 24, 7:36 PM MDTAreal Flood AdvisoryLBFLincoln3 hr
Jul 24, 7:41 PM MDTAreal Flood AdvisoryLBFCuster3 hr
Jul 24, 7:48 PM MDTSevere Thunderstorm WarningLBFCuster27 min
Jul 25, 5:09 PM MDTFlash Flood WarningLBFChase, Hayes3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.